# SDR 02FDEA00541

- Difficulty date: July 31, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-22
- Aircraft serial: 21289
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CHAFED AT STR 19R BS 720D+13.  REMOVED AND REPLACED SKIN PER SRM 53-30-3 FIG 14.
